# SDR DHLA2009743DH570

- Difficulty date: December 10, 2008
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN FROM BS 1130 TO BS 1183 BETWEEN LBL 25 AND LBL62 FLOOR WEB WITH DOUBLE HOLES AND CORROSION.  REMOVED CORROSION FROM BS 1130 TO BS 1154.75 BETWEEN LBL 25 AND LBL 31 AND FROM BS 1154.75 TO BS 1183 BTWN LBL 25 AND LBL 62 FOUND WITHIN LIMITS IAW SRM 53-10-1 FIG 1.  REPAIRED FLOOR WEB FROM BS 1130 TO BS 1154.75 BETWEEN LBL 31 AND LBL 70 IAW SRM 51-40-2 FIG 1.
